# SDR 9717509933

- Difficulty date: September 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1134U
- Make and model: Doug DC-9-31
- Aircraft serial: 47280
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 69
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND A CRACK ON THE FUSELAGE UPPER NOSE SKIN FS 69, RBL 18 TO 21.  REPAIRED PER EA 99-087989.
